# SDR SCNA20250728281

- Difficulty date: July 7, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN AT RH HORIZONTAL STABILIZER, STAB STA 120 (SAFETY IN/OUT ITEM 6).  OPEN
